# SDR USAA2010031990610

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 57,130 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CORROSION ON ANGLE BEAM AT BS 706 ABOVE LEFT WHEEL WELL AT WL 208.  REPAIRED ANGLE BEAM AT BS 706 ABOVE LEFT WHEEL WELL AT WL 208 IAW B737 SRM 51-10-02.
